# SDR ASMF201309010

- Difficulty date: September 4, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 82 hours, 103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CERTIFICATION FLIGHT,  ACFT PERFORMED AN UNSCHEDULED LANDING DUE TO AN AFT CARGO FIRE,  ACCOMPLISHED QRH 8.13 PROCEDURE, CONFIRMING THE FAILURE,  DECLARED IN EMERGENCY AND PERFORMED AN EMERGENCY DESCENT.  MX PERFORMED A CARGO FIRE EXTINGUISHING OPS TEST IAW AMM 26-23-00, DMC-B787-A-26-23-00-00B-320A-A, NO FAILURES WERE FOUND.
